# SDR SWAA2023053145335

- Difficulty date: May 4, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED FRONT SPAR INSPAR RIB 129.50 AT RT HORIZONTAL STABILIZER 2023-258212<[01] REPLACED STIFFENER LOCATED ON FRONT SPAR INSPAR RIB 129.50 AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 182A5305 REV: C. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
